# SDR DALA2016111808966

- Difficulty date: February 28, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 55,268 hours, 25,208 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE OF FRAME 32,  STRINGERS42 - 43L. IN THE FWD CARGO BAY.  REPLACED THE SHEAR TIE IAW SRM.
